# SDR VTZA98202

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE3311
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 6193 - IAD-JFK - DURING TAKEOFF, EXPERIENCED A TORQUE ROLL BACK ON THE LEFT ENGINE DURING TAKEOFF ROLL.  FLIGHT CREW ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE CONTROL WAS NOTIFIED AND MAINTENANCE WAS DISPATCHED WHERE UPON TROUBLESHOOTING.  FOUND THE ZONE 2 CANNON PLUG HAD SOME DEBRIS IN IT.  MAINTENANCE CLEANED THE ZONE 2 CANNON PLUG AND PERFORMED REQUIRED MAINTENANCE RUNS OF THE ENGINE.  NO FURTHER DISCREPANCY WAS NOTED.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
